Concluded Case

Case of Drug induced hematuria with vit. K coagulopathy

Male Patient, 66 Yrs, 176 cm, 100kg Chief Complaints Presented to the ER with hematuria since 1 day. Didn't experienced like this earlier. History Has history of atrial fibrillation, hypertension for long time. Patient is taking metoprolol, valsartan, warfarin for 5-6 years Investigations Test for ketone bodies in urine was performed and came negative. ABI & TBI came normal. Heart MRI doesn't revealed any abnormalities, Abdomen MRI also normal. Ultrasonography of both abdomen & pelvis revealed no abnormalities. CTA of Renal arteries didn't reveal any pathology. However ECG revealed absent P wave.

3 Likes

LikeAnswersShare
Concluded answer

Pts of Atrial fibrillation often have small microthrombi which can travel and cause haematuria. Secondly to avoid this he is on warfarin. So check his by,ct,pt and INR to see if the dosage of warfarin is not more. USG should show and prostatic enlargement which can cause outflow tract obstructionand low grade infection which also can cause haematuria both microscopic and macroscopic. People with significant median love hypertrophy can also get what is called vesical piles. When any of these rupture there will be haematuria

All Answers

? VASCULOPATHY .. ? DRUG INDUCED .. HEMATURIA ..

Sir Dx of Drug Induced hematuria, I completely agree. vasculopathy maybe.
0

View 1 other reply

Case of drug induced purpura Pt is on warfarin since long

Valuable opinion
0

View 1 other reply

ADVISABLE URINE...... CULTURE. AND. SENSITIVITY POSSIBLY SECONDARY. TO ANTICOAGULANT. AND. HYPERTENSION

Thank you doctor
0

Pts of Atrial fibrillation often have small microthrombi which can travel and cause haematuria. Secondly to avoid this he is on warfarin. So check his by,ct,pt and INR to see if the dosage of warfarin is not more. USG should show and prostatic enlargement which can cause outflow tract obstructionand low grade infection which also can cause haematuria both microscopic and macroscopic. People with significant median love hypertrophy can also get what is called vesical piles. When any of these rupture there will be haematuria

I agree
0

So many wrong things done in this ... heart mri abd mri.. Ketone bodies for hematurea Acth stimulation test... Why ??? Patient on warfarin since 5 years must b having some heart condition .. History should b evalted properly.. Why urine routine done alredy having hematurea.. Transfuse blood.. Take cardio call.. Look for bladder clot abd urine output...

autoimmune diseases Anemia

Hematuria due to drugs given. Absence of p wave suggests Atrial fibrillation. Doctor please continue the same Treatment just remove warfarin

Valuable opinion
1

?Drug induced haematuria....warfarine. Afib leading to no p waves.

Cases that would interest you